Search Results

There are 14757 results for: content related to: Comparing methods for design follow-up: revisiting a metal-cutting case study

  1. Application of fractional factorial designs to study drug combinations

    Statistics in Medicine

    Volume 32, Issue 2, 30 January 2013, Pages: 307–318, Jessica Jaynes, Xianting Ding, Hongquan Xu, Weng Kee Wong and Chih-Ming Ho

    Version of Record online : 1 AUG 2012, DOI: 10.1002/sim.5526

  2. On the interpolation of normal vectors for triangle meshes

    International Journal for Numerical Methods in Engineering

    Volume 96, Issue 4, 26 October 2013, Pages: 247–268, P.-A. Ubach, C. Estruch and J. Garcia-Espinosa

    Version of Record online : 3 SEP 2013, DOI: 10.1002/nme.4567

  3. A finite volume method for the approximation of convection–diffusion equations on general meshes

    International Journal for Numerical Methods in Engineering

    Volume 91, Issue 12, 21 September 2012, Pages: 1331–1357, F. Hermeline

    Version of Record online : 15 JUN 2012, DOI: 10.1002/nme.4325

  4. On estimating average effects for multiple treatment groups

    Statistics in Medicine

    Volume 32, Issue 11, 20 May 2013, Pages: 1829–1841, V. Landsman and R.M. Pfeiffer

    Version of Record online : 3 DEC 2012, DOI: 10.1002/sim.5690

  5. You have free access to this content
    Revisiting “nutrient trapping” in global coupled biogeochemical ocean circulation models

    Global Biogeochemical Cycles

    Volume 27, Issue 2, June 2013, Pages: 265–284, H. Dietze and U. Loeptien

    Version of Record online : 3 APR 2013, DOI: 10.1002/gbc.20029

  6. Estimation of a decreasing hazard of patients with acute coronary syndrome

    Statistics in Medicine

    Volume 32, Issue 7, 30 March 2013, Pages: 1223–1238, N. van Geloven, I. Martin, P. Damman, R.J. de Winter, J.G. Tijssen and H.P. Lopuhaä

    Version of Record online : 25 JUL 2012, DOI: 10.1002/sim.5538

  7. New energy identities and super convergence analysis of the energy conserved splitting FDTD methods for 3D Maxwell's equations

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 4, 15 March 2013, Pages: 440–455, Liping Gao, Xingjie Li and Wenbin Chen

    Version of Record online : 22 JUN 2012, DOI: 10.1002/mma.2605

  8. Weber and Beltrami integrals of squared spherical Bessel functions: finite series evaluation and high-index asymptotics

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 9, June 2014, Pages: 1249–1272, Roman Tomaschitz

    Version of Record online : 7 AUG 2013, DOI: 10.1002/mma.2882

  9. The bounds of the eigenvalues for rank-one modification of Hermitian matrix

    Numerical Linear Algebra with Applications

    Volume 21, Issue 1, January 2014, Pages: 98–107, Guanghui Cheng, Zhida Song, Jianfeng Yang and Jia Si

    Version of Record online : 19 FEB 2013, DOI: 10.1002/nla.1867

  10. Inverse problems in 1D hemodynamics on systemic networks: A sequential approach

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 30, Issue 2, February 2014, Pages: 160–179, D. Lombardi

    Version of Record online : 9 SEP 2013, DOI: 10.1002/cnm.2596

  11. An explicit time integration method for structural dynamics using septuple B-spline functions

    International Journal for Numerical Methods in Engineering

    Volume 97, Issue 9, 02 March 2014, Pages: 629–657, Wei-Bin Wen, Kai-Lin Jian and Shao-Ming Luo

    Version of Record online : 20 NOV 2013, DOI: 10.1002/nme.4599

  12. A collocation approach for solving linear complex differential equations in rectangular domains

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 10, 15 July 2012, Pages: 1126–1139, Şuayip Yüzbaşi, Niyazi Şahin and Mehmet Sezer

    Version of Record online : 31 MAY 2012, DOI: 10.1002/mma.1590

  13. Rainfall–runoff modeling using least squares support vector machines

    Environmetrics

    Volume 23, Issue 6, September 2012, Pages: 549–564, Umut Okkan and Zafer Ali Serbes

    Version of Record online : 9 JUL 2012, DOI: 10.1002/env.2154

  14. On the accuracy of a nonlinear finite volume method for the solution of diffusion problems using different interpolations strategies

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 4, 10 February 2014, Pages: 270–291, L.E.S. Queiroz, M.R.A. Souza, F.R.L. Contreras, P.R.M. Lyra and D.K.E. de Carvalho

    Version of Record online : 14 NOV 2013, DOI: 10.1002/fld.3850

  15. Adaptive fault-tolerant control for feedback linearizable systems with an aircraft application

    International Journal of Robust and Nonlinear Control

    Volume 25, Issue 9, June 2015, Pages: 1301–1326, Gang Gao, Jinzhi Wang and Xianghua Wang

    Version of Record online : 30 JAN 2014, DOI: 10.1002/rnc.3143

  16. Fully parameterized tube model predictive control

    International Journal of Robust and Nonlinear Control

    Volume 22, Issue 12, August 2012, Pages: 1330–1361, Saša V. Raković, Basil Kouvaritakis, Mark Cannon and Christos Panos

    Version of Record online : 7 MAY 2012, DOI: 10.1002/rnc.2825

  17. The preconditioned inverse iteration for hierarchical matrices

    Numerical Linear Algebra with Applications

    Volume 20, Issue 1, January 2013, Pages: 150–166, Peter Benner and Thomas Mach

    Version of Record online : 13 FEB 2012, DOI: 10.1002/nla.1830

  18. A new multiquadric quasi-interpolation operator with interpolation property

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 11, 30 July 2014, Pages: 1593–1601, Jinming Wu

    Version of Record online : 19 JUL 2013, DOI: 10.1002/mma.2915

  19. Determining the target value of ACICD to optimize the electrical characteristics of semiconductors using dual response surface optimization

    Applied Stochastic Models in Business and Industry

    Volume 29, Issue 4, July/August 2013, Pages: 377–386, Dong-Hee Lee and Kwang-Jae Kim

    Version of Record online : 26 MAR 2013, DOI: 10.1002/asmb.1973

  20. You have free access to this content
    On the response of Southern Hemisphere subpolar gyres to climate change in coupled climate models

    Journal of Geophysical Research: Oceans

    Volume 118, Issue 3, March 2013, Pages: 1070–1086, Zhaomin Wang

    Version of Record online : 7 MAR 2013, DOI: 10.1002/jgrc.20111